# SDR CNMA200100002

- Difficulty date: March 21, 2001
- Submitted: April 9, 2001
- Operation: Air carrier
- Aircraft: N450AX
- Make and model: Doug DC-10-10
- Aircraft serial: 46942
- Aircraft time: 64,840 hours, 25,596 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fitting
- Part number: AVB731817
- Condition: Broken
- Location: Nr 2 Pylon
- Component: Doug
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE REMOVAL OF NR 2 ENGINE, THE LEFT AFT LIFTING FITTING WAS BROKEN CAUSING DAMAGE TO THE CENTER BOX STRUCTURE AT THE TOP OF THE ENGINE BAY OF NR 2 PYLON - ( REFERENCE DC10 IPC 54-12-02, PG 7).  THE CAUSE OF THE FAILURE OF THE LIFTING FITTING HAS NOT BEEN DETERMINED.  PRELIMINARY INSPECTION OF THE FAILED FITTING SHOWS NO EVIDENCE OF FATIGUE, CRACK, OR CORROSION.  ALL DAMAGE WAS REMOVED AND NEW WEB FILLER WAS FABRICATED.  THE LT AVB7318-11 STIFFENER AND BOTH LT AND RT AVB7318-17 FITTINGS WERE REPLACED WITH NEW OEM PARTS. RT FITTING WAS ONLY REPLACED AS A PRECAUTION DUE TO SUSTAINING AN EXCESS LOAD.
